lkklk

Availability: In stock

Was £4.99 Special Price £4.00 You Save £0.99
Add to Wishlist

What are Lemsip Max All In One Cold & Flu Capsules?


Lemsip max all in one cold & flu capsules provide relief from the symptoms of cold and flu. They contain paracetamol, phenylephrine and guaifenesin.


Paracetamol is a pain killer which will help to reduce headaches, fevers, sore throats and aches and pains.


Phenylephrine hydrochloride is a decongestant which will hep to relieve blocked noses and sinus pain.


Guaifenesin is an expectorant which means it will help to release phlegm, clearing your airways so you can breathe more easily.



How do I take Lemsip Max All In One Cold & Flu Capsules?


Lemsip max all in one cold and flu capsules must be taken orally.


Adults and children over 16 years old - take 2 capsules every 4-6 hours as required. Do not take more than 8 capsules in a 24 hour period.


Children aged 12-15 - take 1 capsule every 4-6 hours. Do not take more than 4 capsules in a 24 hour period.



Warnings


Do not give Lemsip max to children under 12.


Do not take if you are allergic to any of the ingredients.


Do not take if you have liver or kidney problems.


Do not take this product if you are taking monoamine oxidase inhibitors, or have taken them in the last 15 days.


Do not take with any other product containing paracetamol.


If you are pregnant or breastfeeding, check with your doctor or pharmacist before taking this medication.


As with all medication, please read the patient information leaflet before taking Lemsip max all in one capsules.


Please keep out of sight and reach of children.

More from Pharmacy First